# SDR FDEA201209043224

- Difficulty date: September 4, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE CORRODED BS 377.7, LBL 45 - 60.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51,  FIG 101,  DETAIL 3.  REPAIRED UPPER TEE FROM LBL 70 TO RBL 35.75, BS 377.7,  IAW SRM 53-00-51, REPAIR 3.  MAJOR REPAIR
